# SDR 2005UALA01042

- Difficulty date: September 27, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 23,949 hours, 7,217 cycles
- Engine: Pwa PW4052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1263
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHARP DENT AND GOUGES IN BELLY SKIN 1 INCH AFT OF STA 1263 FRAME, BETWEEN 39L AND 39R STRINGERS.  FUSELAGE DAMAGE AT STA 1264 LOWER CENTERLINE BEYOND LIMITS DEEP DENT AND SEVERAL GOUGES ACROSS SKIN AND FASTENERS.  CONTACT DAMAGE TO LOWER AFT BELLY SKIN.  REPAIRED PER BOEING SRM.  REINSPECTION PER SRM LOADED INTO AMIS PER CF9031.
